# SDR FDEA200812025037

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 27,418 hours, 18,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED IN-FLIGHT CLIMBING THROUGH 4,500 FEET.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B.  AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP."  REPLACED WARN RT HAND UPLOCK ROLLER FITTING PER SMP, FOUND SWITCH S395 ROLLER ACTUATOR BROKEN AND SWITCH INOP.  REPLACED S395 AND ROLLER ACTUATOR PER WDM 52-71-01  AFT AIRSTAIR OPERATION AND ALL  INDICATIONS CK OK PER MM 52-62-001-5
